# SDR CA190807017

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6222855011
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR CAUTION AND THEN A GLD UNSAFE CAUTION AND SPLR/STAB FAULT STATUS MSG. NO EMERGENCY DECLARED NORMAL LANDING. CORRECTIVE ACTION: REPLACED #2 RAD ALT TRANSCEIVER & THE REC ANTENNA 2 E18 (TC# 20190807017)
